# SDR AT9900293

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 4918114501N
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL. FOUND THE SIDE ROLLER BEARING FITTING CORRODED ON THE INBOARD LEFT SIDE OF THE HORIZONTAL STABILIZER. REMOVED AND REPLACED LEFT HAND INBOARD BRACKET ON THE HORIZONTAL STABILIZER IAW DC9 MM 55-10-0.
